# SDR HEEA0013657

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102PH
- Make and model: Bell 212
- Aircraft serial: 30899
- System (JASC): 6220 · Main Rotor Head
- Part: Grip
- Part number: 204011121009
- Condition: Defective
- Location: M/R
- Part time: 13,748 hours
- Component: 204012101153
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE REPAIR PITCH HORN MOUNT BORE, AND REPLACEMENT OF THE BLADE BOLT BUSHINGS, DRAG BRACE BUSHINGS AND BEARING LINERS.
